Sur un Théorème d'Electrodynamique

P. Duhem

Journal de Mathématiques Pures et Appliquées (1888)

  • Volume: 4, page 369-406
  • ISSN: 0021-7874

How to cite


P. Duhem. "Sur un Théorème d'Electrodynamique." Journal de Mathématiques Pures et Appliquées 4 (1888): 369-406. <>.

author = {P. Duhem},
journal = {Journal de Mathématiques Pures et Appliquées},
language = {fre},
pages = {369-406},
title = {Sur un Théorème d'Electrodynamique},
url = {},
volume = {4},
year = {1888},

AU - P. Duhem
TI - Sur un Théorème d'Electrodynamique
JO - Journal de Mathématiques Pures et Appliquées
PY - 1888
VL - 4
SP - 369
EP - 406
LA - fre
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.